advertisement
Question
Posted by: Lady J | 2005/07/21

change of contraception

Hello Doc,
I was using the EVRA patch for about 3 months but I actually had some side effects. My gynae then prescribed a low dose pill called Mercilon because it seems that whenever I use products containing a high hormone content then it disagrees with me. My gynae mentioned that I must take extra precautions when I am antibiotics. I would like to know if there are any other medications that I should stay away from to avoid an unplanned pregnancy? Also, if I switch contraceptives, then for how long must I take extra precautions to prevent getting pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you switch contraceptives, you should take extra precautions for a week.
there are a number of medications that can interefere with the Pill. I cannot list all of them. It is best to check with your doctor before taking any medication.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement